MAUDE Adverse Event Report: ZIMMER BIOMET, INC. GREATER TROCHANTER FEMORAL NAIL; TRAUMA IMPLANT

ZIMMER BIOMET, INC. GREATER TROCHANTER FEMORAL NAIL; TRAUMA IMPLANT
Model Number 47-2492-380-10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign- (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the initial nailing surgery was performed to fix the bone fracture.Subsequently, the patient was revised due to a fracture of gtf nail approximately two months post implantation.No additional patient consequences were reported.No additional information is available at this time,.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h6, h10 device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
GREATER TROCHANTER FEMORAL NAIL
Common Device Name
TRAUMA IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9808420
Report Number0001822565-2020-00804
Device Sequence Number19555726
Product Code HSB
UDI-Device Identifier00889024096226
UDI-Public(01)00889024096226
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083497
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number47-2492-380-10
Device Catalogue Number47249238010
Device Lot Number63744780
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/28/2020
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight70